Couldn't find what you looking for?

TRY OUR SEARCH!

n the morning I have anxiety that is unbareable. I have lonely fealings, fear of the building that I live in, fear of the town I live in, and terrible anxiety and panic attacks. Every day is the same. We moved two months ago from another state. I don't think moving has anything to do with the attacks because I felt good moving when I was on Klonopin (clonazapam). I have been off of klonopin for 25 days along with resperidone. I have been going on alot of drives out of the house to try and feel better with no success yet. I don't understand the lonely feelings or the sence of loss but it's very strong. It's as if I had gone through a divorce or my spouce has passed away which she hasn't. I'm fifty six years old and wonder if the age makes a difference in withdrawl. While I was on Klonipin it seemed that I was experiencing more anxiety than less. I ran out of my perscription and didn't go to the doctor to get another, so I stopped cold turkey. The pharmisist told me that the klonipon(clonazepam), would not be any trouble stoping, I don't think she knew what she was talking about expecialy after reading many other stories of those who are going through exstreem withdrawls. It's total hell and very scary going through this. In the mornings I feel like crying and giving up but from reading information from others this ugly painfull journey will subside within a couple of months, I hope so because I don't know how much more of this hell I can take. Again, I have terrible lonelyness, fear of being to far away from family, fear of the building and town I live in, and it lasts all day long. I have no appitite plus I'm affraid to go in to the parts of the house. Does any one have these emotions? Is this normal from withdrawl of klonipin?

Loading...

HI- Im sorry that you are going through what you are going through. I have been on a half a millagram of klonipon since i was 20. I am now 36 and in the last 5 months I have been experiencing more anxiety then ever! My doctor put me on 2 milligrams spaced out throughout the day BUT it seems as if i am much more anxious just like how you described- I am trying to taper myself down- I am at 1.5 milligrams throughout the day but i still feel like im in living in a constant state of hell with the anxiety- it sets in about 5 minutes after i wake up and doesnt subside unless im asleep. I moved back into my parents and feel like I am completely falling apart- so I think klonipon is evil and all we can do is try and be strong that the anxiety will leave one day- I even contemplated suicide because of it!
just try and hang in-
best of luck
Deb
Reply

Loading...

I certainly feel for you because I'm right in the middle of the same exact feeling that you are going through. Was this a plan from the government to get us all on this to make ourselfs go insane? Reduce the population because I, too, have contemplated suicide. I am very relious and its the ONLY reason why I haven't done so. I am so scared of all of this and it has disable me from my job and is slowly separating me from my family memebers. A few understand it because they have my condition of anxiety but others don't have clue and just think take in a deep breather and all wil pass. They don't have a clue. I feel as if I am coming off of some street drug and I never touched the stuff. I am 55 years and been on this for 10 yrs and it has now backfired on me. I was given lorazepam to help me get off the klonopin but then what happens when I have to get off Ativan???

Its a crazy circle which I want to get out of. My heart goes out with you.
Reply

Loading...